# SDR CALA2025063006034

- Difficulty date: June 27, 2025
- Submitted: June 30, 2025
- Operation: Air carrier
- Aircraft: N73406
- Make and model: Boeing 737924
- Aircraft serial: 30123
- Aircraft time: 65,583 hours, 27,455 cycles
- System (JASC): 5620 · Passenger Compartment Windows
- Part: Unknown
- Condition: Haze
- Location: Zone 200
- Stage of operation: LD
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

UPON LANDING PAX AROUND 24F SAW A MIST COMING OUT NEAR WINDOW AND A FUMES SMELL INSPECTED AREA NO SMELL OR MIST NOTED. OKAY TO CONTINUE
